MathSciNet Relay Station
MathSciNet bibliographic data
MR598879 (81m:10063) 10E20 (10C25)
Schinzel, A.; Schlickewei, H. P.; Schmidt, W. M. Small solutions of quadratic congruences and small fractional parts of quadratic forms. Acta Arith. 37 (1980), 241–248.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement